# SDR DALA2018120107025

- Difficulty date: November 26, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 118,019 hours, 16,755 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO COMPARTMENT FOUND 01 EA SHEAR TIE SURFACE CORROSION AT STA1241 BETWEEN S-36R AND S-35R. CORRODED AREA REPLACED.
